MathSciNet Relay Station
MathSciNet bibliographic data
MR2907084 (2012j:93007) 93A13 (34A37 34H10)
Zhou, Jin; Wu, Quanjun; Xiang, Lan Pinning complex delayed dynamical networks by a single impulsive controller. IEEE Trans. Circuits Syst. I. Regul. Pap. 58 (2011), no. 12, 2882–2893.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement